# SDR ASOA20160525033

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 38,983 hours, 29,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287101505
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT ARMING ON AND OFF.  OVERHEAD CABIN LIGHTS ALSO FLICKERING.  MAINTENANCE INSPECTED AND REPLACED THE F/A CONTROL PANEL. OPS CHECKS WERE GOOD.
